MathSciNet Relay Station
MathSciNet bibliographic data
MR603772 (83d:08012a) 08B10 (06B10)
Freese, Ralph; McKenzie, Ralph Residually small varieties with modular congruence lattices. Trans. Amer. Math. Soc. 264 (1981), no. 2, 419–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement